Open Access
Translator Disclaimer
January 2013 LP-Sasakian manifolds with quasi-conformal curvature tensor
Krishnendu De, U. C. De
Author Affiliations +
SUT J. Math. 49(1): 33-46 (January 2013). DOI: 10.55937/sut/1379605047

Abstract

The object of the present paper is to study LP-Sasakian manifolds with quasi-conformal curvature tensor.

Acknowledgement

The authors are thankful to the referee, for his/her comments and valuable suggestions towards the improvement of this paper.

Citation

Download Citation

Krishnendu De. U. C. De. "LP-Sasakian manifolds with quasi-conformal curvature tensor." SUT J. Math. 49 (1) 33 - 46, January 2013. https://doi.org/10.55937/sut/1379605047

Information

Received: 5 January 2013; Revised: 19 July 2013; Published: January 2013
First available in Project Euclid: 11 June 2022

Digital Object Identifier: 10.55937/sut/1379605047

Subjects:
Primary: 53C15 , 53C25

Keywords: locally ϕ-symmetric LP-Sasakian manifold , quasi-conformal curvature tensor

Rights: Copyright © 2013 Tokyo University of Science

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.49 • No. 1 • January 2013
Back to Top